# SDR SWIA201334674

- Difficulty date: September 1, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 25,833 hours, 15,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FS 280.00 STRINGER 3L CRACKED.  C-CHECK  CUT AWAY DAMAGED AREA IN LINTEL FLANGE AT FS 280 STRINGER 3L & INSTALLED REPAIR ANGLE & STRUCTURAL SHIMS AT FS 280.00 STRINGER 3LH IAW REO.
